MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 LPS UNIV TIB HIN INS XSM 18MM; KNEE TIBIAL BEARING/INSERT

DEPUY ORTHOPAEDICS, INC. 1818910 LPS UNIV TIB HIN INS XSM 18MM; KNEE TIBIAL BEARING/INSERT
Catalog Number 198727118
Medical Device Problem Code Disassembly (1168)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on investigation of the explant we noticed that the central metal part of the peg with hinge ring had separated from the rest of the insert.
 
Additional Manufacturer Narrative
(b)(4).Examination of the returned device confirmed the reported disassociation.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LPS UNIV TIB HIN INS XSM 18MM
Common Device Name
KNEE TIBIAL BEARING/INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7161433
Report Number1818910-2018-10012
Device Sequence Number18847891
Product Code KRO
UDI-Device Identifier10603295079422
UDI-Public10603295079422
Combination Product (Y/N)N
Initial Reporter CountrySF
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number198727118
Device Lot NumberBFA0BAX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2017
Initial Date Received by Manufacturer 08/18/2017
Supplement Date Received by Manufacturer08/23/2018
Initial Report FDA Received Date01/03/2018
Supplement Report FDA Received Date08/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1